Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 66, Number 218

All articles in this issue are freely accessible.

A posteriori error estimate for the mixed finite element method
Carsten Carstensen.
Math. Comp. 66 (1997), 465-476
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1408371
A numerical scheme based on mean value solutions for the Helmholtz equation on triangular grids
M. G. Andrade and J. B. R. do Val.
Math. Comp. 66 (1997), 477-493
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1401937
Viscosity methods for piecewise smooth solutions to scalar conservation laws
Tao Tang and Zhen-huan Teng.
Math. Comp. 66 (1997), 495-526
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1397446
On convergence of numerical schemes for hyperbolic conservation laws with stiff source terms
Abdallah Chalabi.
Math. Comp. 66 (1997), 527-545
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1397441
A priori error estimates for numerical methods for scalar conservation laws. Part II : flux-splitting monotone schemes on irregular Cartesian grids
Bernardo Cockburn and Pierre-Alain Gremaud.
Math. Comp. 66 (1997), 547-572
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1408372
On quasi-Monte Carlo simulation of stochastic differential equations
Norbert Hofmann and Peter Mathé.
Math. Comp. 66 (1997), 573-589
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1397444
Distribution properties of multiply-with-c arry random number generators
Raymond Couture and Pierre L’Ecuyer.
Math. Comp. 66 (1997), 591-607
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1401939
Some extensions of the Lanczos-Ortiz theory of canonical polynomials in the Tau Method
M. E. Froes Bunchaft.
Math. Comp. 66 (1997), 609-621
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1397440
Analysis of an algorithm for generating locally optimal meshes for $L_{2}$ approximation by discontinuous piecewise polynomials
Y. Tourigny and M. J. Baines.
Math. Comp. 66 (1997), 623-650
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1397447
Optimal, quasi-optimal and superlinear band-Toeplitz preconditioners for asymptotically ill-conditioned positive definite Toeplitz systems
Stefano Serra.
Math. Comp. 66 (1997), 651-665
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1401945
Implicitly restarted Arnoldi with purification for the shift-invert transformation
Karl Meerbergen and Alastair Spence.
Math. Comp. 66 (1997), 667-689
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1408376
On generalized bisection of $n$-simplices
Reiner Horst.
Math. Comp. 66 (1997), 691-698
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1388889
The resolution of the Gibbs phenomenon for spherical harmonics
Anne Gelb.
Math. Comp. 66 (1997), 699-717
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1401940
On numerical methods for discrete least-squares approximation by trigonometric polynomials
Heike Faßbender.
Math. Comp. 66 (1997), 719-741
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1408374
Accelerated polynomial approximation of finite order entire functions by growth reduction
Jürgen Müller.
Math. Comp. 66 (1997), 743-761
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1401944
On integer Chebyshev polynomials
Laurent Habsieger and Bruno Salvy.
Math. Comp. 66 (1997), 763-770
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1401941
On some inequalities for the incomplete gamma function
Horst Alzer.
Math. Comp. 66 (1997), 771-778
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1397438
Computing irreducible representations of supersolvable groups over small finite fields
A. Omrani and A. Shokrollahi.
Math. Comp. 66 (1997), 779-786
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1408377
Computing canonical heights with little (or no) factorization
Joseph H. Silverman.
Math. Comp. 66 (1997), 787-805
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1388892
Bounds for multiplicative cosets over fields of prime order
Corey Powell.
Math. Comp. 66 (1997), 807-822
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1372008
Computation of Galois groups over function fields
Thomas Mattman and John McKay.
Math. Comp. 66 (1997), 823-831
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1401943
Rational eigenvectors in spaces of ternary forms
Larry Lehman.
Math. Comp. 66 (1997), 833-839
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1397445
On searching for solutions of the Diophantine equation $x^{3}+y^{3}+z^{3}=n$
Kenji Koyama, Yukio Tsuruoka and Hiroshi Sekigawa.
Math. Comp. 66 (1997), 841-851
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1401942
On the $r$-rank Artin Conjecture
Francesco Pappalardi.
Math. Comp. 66 (1997), 853-868
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1377664
The Rabin-Monier theorem for Lucas pseudoprimes
F. Arnault.
Math. Comp. 66 (1997), 869-881
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1408370
Numbers whose positive divisors have small integral harmonic mean
G. L. Cohen.
Math. Comp. 66 (1997), 883-891
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1397443
Decomposing 40 billion integers by four tetrahedral numbers
Chung-Chiang Chou and Yuefan Deng.
Math. Comp. 66 (1997), 893-901
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1397442
On the rapid computation of various polylogarithmic constants
David Bailey, Peter Borwein and Simon Plouffe.
Math. Comp. 66 (1997), 903-913
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1415794
Corrigendum Parity of class numbers and Witt equivalence of quartic fields
Stanislav Jakubec, Frantisek Marko and Kazimierz Szymiczek.
Math. Comp. 66 (1997), 927-927
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1408375

Reviews and Descriptions of Tables and Books

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Acta numerica 1995, edited by A. Iserles.
Reviewer: Vidar Thomée
Math. Comp. 66 (1997), 915-925
Review information
Full-text PDF Free Access
Numerical solution of partial differential equations, by K. W. Morton and D. F. Mayers.
Reviewer: Lars B. Wahlbin
Math. Comp. 66 (1997), 915-925
Review information
Full-text PDF Free Access
Computer Numerik 1, 2, by Christoph Überhuber.
Reviewer: Andreas Frommer
Math. Comp. 66 (1997), 915-925
Review information
Full-text PDF Free Access
Abstract machine models for highly parallel comptuers, edited by John R. Davy and Peter M. Dew.
Reviewer: Daniel W. Lozier
Math. Comp. 66 (1997), 915-925
Review information
Full-text PDF Free Access
Mathematics, climate and environment, edited by J. I. Diaz and J. L. Lions.
Reviewer: Juan Mario Restrepo
Math. Comp. 66 (1997), 915-925
Review information
Full-text PDF Free Access
Iterative methods for linear and nonlinear equations, by C. T. Kelley.
Reviewer: Howard Elman
Math. Comp. 66 (1997), 915-925
Review information
Full-text PDF Free Access
Quadratics, by Richard A Mollin.
Reviewer: Harvey Cohn
Math. Comp. 66 (1997), 915-925
Review information
Full-text PDF Free Access
Enumeration to $10^{14}$ of the twin primes and Brun's constant, by Thomas R. Nicely.
Reviewer: Richard P. Brent
Math. Comp. 66 (1997), 915-925
Review information
Full-text PDF Free Access
American Mathematical Society